# SDR HALA2013052300067

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 90,470 hours, 16,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relay
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LEFT AUX PITOT EICAS MESSAGE ALONG WITH LT AUX PITOT ANNUNCIATOR.  NO OTHER ABNORMAL.  REPLACED RELAYS K312, K522, K645, AND K515.  GROUND OPS CHECKED OK IAW AMM 30-31-00.
